# SDR 9706769852

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT AND RED UNSAFE LIGHT REMAINED ILLUMINATED.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND RECYCLED GEAR.  UNSAFE LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT. MAINTENANCE SERVICE GEAR PER MM 32-21-2.  GEAR OPERATION WAS CHECKED SEVERAL TIMES.  OPERATIONAL CHECK OK.
